Maximal Inequalities for U-Processes of Strongly Mixing Random Variables. / Sancetta, Alessio.

In: Probability and Mathematical Statistics , Vol. 29, No. 1, 2009, p. 155-167.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Pages (from-to)155-167
Number of pages13
JournalProbability and Mathematical Statistics
Volume29
Issue number1
Publication statusPublished - 2009
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 27712873